# SDR DALA2020021301132

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 UPPER CABIN STATION 1241 19 RIGHT CORRODED FRAME BLENDED AND REMOVED CORROSION FOUND OUT OF LIMITS, TRIMMED FRAME AT UPPER CABIN STA 1241 STR 19 R/H, LOCATED, DRILLED, DEBURND, ALODINE, AND PRIMED AND INSTALLED REPAIR ANGLE (LP 1486987)
